After taking abortion pill on 17 Feb.

Patient

Q: After taking abortion pill on 17 Feb,,I m still having vaginal discharge with some smell..bt it is coming out very little in a day..fever upto 100.2 degree is there ..i want to know that what should I do now??what is the problem lying behind?plz help me...

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Vaginal discharge with smell and fever may indicate pelvic infection.
Sometimes retained products of conception after undergoing an abortion can lead to infection.
By clinical examination and investigations like ultrasound, vaginal swab culture and sensitivity etc the possible cause of your problem can be identified and treated.

Take care.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews